Hi everyone! I just did my second infusion of Gamunex-C. The first month they did the infusion slowly. I had 3 days of feeling like I had the flu after the infusion. It was only severe on the first day. This month they did the infusion fast, and I am on day 4 of severe flu-like symptoms (fever, nausea, mild rash, shakey/weak). Also, I am getting migraines every day. Is this normal???? I feel fine during the infusion. The side effects always kick in the next day. My daughter thinks it is worse this time because they did the infusion at a faster rate this time. Should I call my doctor or see how it goes with the next infusion? I still like Gamunex-C once a month vs. Hyzentra every 7 days. I did Hyzentra Sub-q for a year and never felt good.
Trump did it - he signed the National Emergency Declaration to get the wall built. I have so many thoughts about this but the biggest is that it just feels wrong. Regardless if there really is an emergency at the border (which I do not feel there is), Trump seems to be doing this for all the wrong reasons. Political and spiteful reasons. To please his base and satisfy his tantruming inner...
How many of these popular romantic comedies have you watched?https://www.buzzfeed.com/eleanorbate/most-popular-rom-coms-checklist